253 338

Cited 0 times in

에피네프린 국소 침윤 후 발생한 급성 고혈압 시 베타 차단제 투여 후에 발생한 급성 심부전

Other Titles
 Acute Heart Failure Induced by using a β-Blocker after Local Infiltration of Epinephrine 
Authors
 이지연  ;  김종훈  ;  박윤곤  ;  전나형  ;  이성진 
Citation
 KOREAN JOURNAL OF ANESTHESIOLOGY, Vol.52(5) : 591-595, 2007 
Journal Title
 KOREAN JOURNAL OF ANESTHESIOLOGY 
ISSN
 2005-6419 
Issue Date
2007
Abstract
Topical epinephrine can cause severe hypertension, ventricular tachycardia, myocardial ischemia, cardiac arrest or pulmonary edema. The increased blood pressure and left ventricular afterload, as well as decreased left ventricular compliance caused by epinephrine may also decrease the cardiac output. If a beta blocker is used in these situations, the resulting decreased contractility and inability to increase the heart rate may further compromise the cardiopulmonary function. A 26 year-old man developed tachycardia and hypertension following the local infiltration of epinephrine 2 ml (1 : 10,000) around the nasal mucosa and an intramucosal injection of epinephrine 7.2 ml (1 : 100,000). He was treated with intravenous esmolol 10 mg. He showed a decreasing heart rate and blood pressure, depressed ST segments and inverted T waves. At the same time, the pulsation of the femoral arteries was not palpable. Cardiac massage was started. He was treated with intravenous atropine 0.5 mg and epinephrine 5 µg. He recovered from circulatory failure after this treatment and his ECG showed a normal sinus rhythm.
Files in This Item:
T200700237.pdf Download
DOI
10.4097/kjae.2007.52.5.591
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Anesthesiology and Pain Medicine (마취통증의학교실) > 1. Journal Papers
Yonsei Authors
Kim, Jong Hoon(김종훈)
Park, Wyun Kon(박윤곤)
Lee, Sung Jin(이성진)
Lee, Ji Yeon(이지연)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/96819
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse